Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Leevrett

Member
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Leevrett

  • Rank
    New Member

Profile Information

  • Gender
    Male
  1. Well I used it once a day for probably a couple of months and didn't make much progress.. However, I hardly moisturized and wasnt being gentle enough etc.. So just use it correctly and it might work for you!
  2. Well the moisturizer Im using doesn't contain any glycerin so I guess thats not whats causing it for me.. On some applications it doesn't burn that much though. Probably will just stop over time.
  3. Well Im from Finland so I doubt you'll be familiar with it; Orion Pharma: Humektan. Oh, and I forgot to mention that if I apply just the moisturizer, there is no burning or redness etc... Just the combination of BZ and moisturizer seems to cause problems.
  4. Hey, so I've been on the regimen for around 2 months and im starting to clear up a bit. My skin no longer gets irritated nor red when I apply the benzoyl peroxide, but it does when I put on the moisturizer. I wait for around 15 minutes in between applying the BP and moisturizer. The moisturizer Im using is specifically for acne skin. Is this normal and is there any way to avoid this? Thanks
  5. Hey, so I've had acne for about 5 years now and Im in my teens. I have been on Dans regimen for two months, and the results I've gotten haven't been too groundbreaking (Im also really not a fan of how much time, energy and $ the regimen consumes). I plan to stick with it for at least one more month, but if I don't really start to see results then, I might consider accutane. Im just afraid that as soon as I stop taking the medication my acne is gonna come back with a vengeance. So my ques
×